Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 111, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2016, 5:07 PM EDT for Suwannee County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2016, 5:07 PM EDT (21:07 UTC)
- Expired
- Jul 12, 2016, 5:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 100 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:28 PM EDT | TSTM WND DMG | 1 Nne Obrien, FL | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WUUS52 KJAX 122107
SVRJAX
FLC121-122145-
/O.NEW.KJAX.SV.W.0111.160712T2107Z-160712T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SUWANNEE COUNTY IN NORTHERN FLORIDA...
* UNTIL 545 PM EDT
* AT 507 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OBRIEN...OR
9 MILES NORTHWEST OF ICHETUCKNEE SPRING...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ICHETUCKNEE SPRING...WELLBORN...OBRIEN...MCALPIN...BRANFORD AND
HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3024 8280 2999 8279 2999 8278 2996 8277
2991 8283 2991 8286 2989 8288 2990 8290
2989 8291 2992 8293 2996 8293 2996 8295
2999 8296 3001 8298 3001 8300 3004 8302
3018 8303
TIME...MOT...LOC 2107Z 287DEG 1KT 3005 8290
HAIL...1.25IN
WIND...60MPH
$$
HESS2 follow-up statements
944
WWUS52 KJAX 122111
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EDT TUE JUL 12 2016
FLC121-122145-
/O.CON.KJAX.SV.W.0111.000000T0000Z-160712T2145Z/
SUWANNEE FL-
511 PM EDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN SUWANNEE COUNTY...
AT 511 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OBRIEN...OR 9
MILES NORTHWEST OF ICHETUCKNEE SPRING...AND IS NEARLY STATIONARY.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ICHETUCKNEE SPRING...WELLBORN...OBRIEN...MCALPIN...
BRANFORD AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3024 8280 2999 8279 2999 8278 2996 8277
2991 8283 2991 8286 2989 8288 2990 8290
2989 8291 2992 8293 2996 8293 2996 8295
2999 8296 3001 8298 3001 8300 3004 8302
3018 8303
TIME...MOT...LOC 2111Z 287DEG 1KT 3005 8290
HAIL...2.00IN
WIND...60MPH
$$
HESS073
WWUS52 KJAX 122138
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT TUE JUL 12 2016
FLC121-122148-
/O.EXP.KJAX.SV.W.0111.000000T0000Z-160712T2145Z/
SUWANNEE FL-
538 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUWANNEE COUNTY
WILL EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 3024 8280 2999 8279 2999 8278 2996 8277
2991 8283 2991 8286 2989 8288 2990 8290
2989 8291 2992 8293 2996 8293 2996 8295
2999 8296 3001 8298 3001 8300 3004 8302
3018 8303
TIME...MOT...LOC 2137Z 287DEG 1KT 3005 8290
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 12, 2:37 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 237 PM EDT TUE JUL 12 2016 .NEAR TERM (Tonight-Wednesday Night)... This afternoon-Tonight...Deep layer ridge continues over the area. Strong cap from earlier has broken due to the convective temp being reached and isolated storms were rapidly erupting across the inland areas of northeast Florida. As both the west and east coast seabreezes push inland later afternoon...scattered storms will continue to develop with strong storms possible. High-Res model continues to indicate most activity across inland Ne Fl...however some storms may make it to near the Okefenokee Swamp as well as coastal Nassau county and coastal areas of Se Ga. Strong storms possible with strong wind gusts...frequent lightning... and locally heavy rain in excess of 2 inches (given light steering flow). Storms will fade out during the evening due to loss of heating. Rest of the night will have clouds gradually decreasing with min temps in the mid/upper 70s...warmest along the coast. Wednesday-Wednesday Night ...little change in the overall pattern, though mean layer ridge looks to move right over the forecast area. So, hot and humid weather remains the story again...with scattered afternoon showers and storms developing from afternoon heating and sea breezes pushing inland. Forecast max temps end up slightly higher than today with a few inland locations possibly reaching the century mark and heat indices may reach thresholds for an advisory especially across portions of inland Se Ga. .SHORT TERM /Thu-Fri/... East to West High pressure ridge axis will continue to bisect the region very close to the FL/GA border with light SW steering flow across SE GA and light SE steering flow across NE FL. This will still allow for above normal/HOT temps with highs into the middle to upper 90s over inland areas and lower 90s along the coast while heat indices will continue to top out in the 104-108 degree range each afternoon, once again very close to heat advisory criteria. Atmosphere will remain moist enough with PWATs averaging around 1.75 inches to support daily scattered afternoon/evening storms mainly over inland areas as the Atlc/Gulf Coast Sea breeze fronts push inland each day. Activity expected to start first across NE FL each day then propagate slowly northward and impact SE GA later in the afternoon and evening. Quiet conds expected during the overnight hours with lows generally in the mid/upper 70s inland and near 80 along the river/coast. .LONG TERM /Sat-Tue/... Long-range models are still trying to lift the ridge at the surface and aloft towards the north into the GA/SC region, but still not convinced that this pattern will shift that quickly and believe that a continuation of above normal/HOT temps and generally scattered diurnal thunderstorm activity at least through the weekend, with a possible shift towards early next week. Overall day to day differences not that significant other than a shift towards convection further inland across NE FL as the easterly steering flow by early next week will push the Atlc Coast sea breeze inland faster each day. Max temps still well into the 90s with heat indices close to 105 degrees each day. && .AVIATION...Scattered storms expected to continue to develop as seabreezes move inland. Have VCTS at all Ne Fl terminals and tempo group at Jax for ocnl TSRA with MVFR. Additional amendments may be needed for TS with MVFR vsby/cigs. Otherwise prevailing VFR expected with scattered showers/storms fading in the eve. && .MARINE...Southerly flow will prevail this week as surface high pressure dominates east to southeast over the western Atlantic. Southerly wind surges expected by late afternoon through the evening hours up to or just below exercise caution levels. Combined seas 2-4 ft expected...except briefly higher around 3-5 ft during the surges. Rip Currents: Generally low risk through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 97 75 97 / 20 30 30 40 SSI 79 94 79 93 / 20 20 20 30 JAX 75 96 76 96 / 20 30 20 30 SGJ 77 92 77 93 / 20 20 20 30 GNV 73 96 73 96 / 30 40 30 40 OCF 74 96 73 95 / 30 40 30 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Hess/Peterson/Guillet
Hazardous weather outlook, Jul 12, 3:24 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 AM EDT TUE JUL 12 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-130730- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 324 AM EDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAT INDEX VALUES OF 102 TO 107 DEGREES CAN BE EXPECTED EARLY THIS AFTERNOON. LATE AFTERNOON THUNDERSTORMS WILL DEVELOP AND CONTINUE UNTIL MIDNIGHT. THE STORMS WILL DEVELOP OVER INTERIOR NORTH FLORIDA AND OVER THE OKEFENOKEE SWAMP LATE IN THE DAY AND MOVE NORTH TOWARD THE BLACKSHEAR...BAXLEY AND JESUP AREA. STORMS MAY BE STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Local storm report, Jul 12, 4:35 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 NNE FRUIT COVE 30.17N 81.60W
07/12/2016 E0.50 INCH DUVAL FL TRAINED SPOTTER
&&
JHESSLocal storm report, Jul 12, 4:37 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 SE LAKESIDE 30.09N 81.72W
07/12/2016 M0.50 INCH CLAY FL TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL REPORTED IN FLEMING ISLAND.
RAINFALL AMOUNTS UP TO 1.5 INCHES WERE ALSO REPORTED.
&&
AKSpecial weather statement, Jul 12, 4:39 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 439 PM EDT TUE JUL 12 2016 FLZ032-037-122130- CLAY FL-PUTNAM FL- 439 PM EDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND SOUTHEASTERN CLAY COUNTIES UNTIL 530 PM EDT... AT 439 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEORGE'S LAKE...OR 11 MILES SOUTH OF GREEN COVE SPRINGS...MOVING SOUTH AT 15 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... BARDIN...FLORAHOME...GEORGE'S LAKE AND CARRAWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2967 8172 2969 8195 2990 8182 2987 8163 TIME...MOT...LOC 2039Z 015DEG 11KT 2983 8174 NELSON
Special weather statement, Jul 12, 4:42 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 12 2016
FLZ030>032-036-122130-
ALACHUA FL-BRADFORD FL-CLAY FL-UNION FL-
442 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...NORTHEASTERN
ALACHUA...BRADFORD AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM EDT...
AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAIFORD...MOVING NORTH AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...
MELROSE...LAKE GENEVA...ORANGE HEIGHTS...BEASLEY...NEW RIVER...
SAMPSON...WALDO...LAWTEY...HAMPTON...JOHNSTOWN AND ELLERBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3012 8237 3013 8210 2975 8198 2974 8198
2974 8200 2972 8203 2972 8205 2970 8205
2967 8226
TIME...MOT...LOC 2042Z 174DEG 8KT 3002 8225
NELSONSpecial weather statement, Jul 12, 5:00 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT TUE JUL 12 2016 FLZ022-023-030-122145- BAKER FL-UNION FL-COLUMBIA FL- 500 PM EDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLUMBIA... NORTHWESTERN UNION AND SOUTHWESTERN BAKER COUNTIES UNTIL 545 PM EDT... AT 500 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLUSTEE...OR 9 MILES EAST OF LAKE CITY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... WATERTOWN...PALESTINE COMMUNITY...LULU...SANDERSON AND OLUSTEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3000 8239 3018 8261 3042 8249 3030 8225 TIME...MOT...LOC 2100Z 228DEG 16KT 3017 8248 NELSON
Special weather statement, Jul 12, 5:02 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT TUE JUL 12 2016
FLZ020>022-122145-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
502 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...SUWANNEE
AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 545 PM EDT...
AT 502 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OBRIEN...OR 9 MILES NORTHWEST OF ICHETUCKNEE SPRING...MOVING NORTH AT
10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LIVE OAK...WHITE SPRINGS...ICHETUCKNEE SPRING...SUWANNEE SPRINGS...
COLUMBIA...WELLBORN...OBRIEN...MCALPIN...BRANFORD...
HILDRETH AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3039 8310 3044 8277 2994 8267 2993 8292
2996 8293 2996 8295 2998 8296 2999 8296
3000 8298 3001 8298 3001 8300 3003 8301
TIME...MOT...LOC 2102Z 179DEG 8KT 3006 8289
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:02 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jul 11, 8:57 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jul 11, 9:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 11, 11:17 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jul 12, 1:58 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jul 12, 2:32 PM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jul 12, 2:38 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jul 12, 2:57 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| Jul 12, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 29 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Jul 12, 3:11 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 49 min |
| Jul 12, 3:14 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jul 12, 3:20 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jul 12, 3:24 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau | 2 hr |
| Jul 12, 3:29 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| Jul 12, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 28 min |
| Jul 12, 3:41 PM EDT | Areal Flood Warning | JAX | Duval | 94 min |
| Jul 12, 3:46 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Jul 12, 3:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jul 12, 3:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jul 12, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 35 min |
| Jul 12, 4:17 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Jul 12, 4:19 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jul 12, 4:22 PM EDT | Special Weather Statement | JAX | Columbia | 38 min |
| Jul 12, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 50 min |
| Jul 12, 4:36 PM EDT | Areal Flood Advisory | JAX | Clay | 84 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | JAX | Bradford | 48 min |
| Jul 12, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 30 min |
| Jul 12, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Union | 12 min |
| Jul 12, 5:00 PM EDT | Special Weather Statement | JAX | Baker, Union | 45 min |
| Jul 12, 5:02 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:12 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Union | 93 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Jul 12, 5:29 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 46 min |
| Jul 12, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 44 min |
| Jul 12, 5:33 PM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Jul 12, 5:34 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jul 12, 5:39 PM EDT | Areal Flood Advisory | JAX | Columbia, Suwannee, Union | 2 hr |
| Jul 12, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 26 min |
| Jul 12, 5:47 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:56 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 94 min |
| Jul 12, 5:56 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 38 min |
| Jul 12, 6:00 PM EDT | Special Weather Statement | JAX | Columbia | 45 min |
| Jul 12, 6:10 PM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Jul 12, 6:26 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 94 min |
| Jul 12, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Jul 12, 6:36 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jul 12, 7:10 PM EDT | Areal Flood Advisory | JAX | Hamilton | 2 hr |
| Jul 12, 7:16 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 119 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.